Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 17.

Article

Ji, L orcid.org/0000-0002-7790-7765, Liu, P and Robert, S (2019) Tail asymptotic behavior of the supremum of a class of chi-square processes. Statistics and Probability Letters, 154. 108551. ISSN 0167-7152

Dębicki, K, Ji, L orcid.org/0000-0002-7790-7765 and Rolski, T (2019) Logarithmic Asymptotics For Probability Of Component-Wise Ruin In A Two-Dimensional Brownian Model. Risks, 7 (3). 83. ISSN 2227-9091

Debicki, K, Hashorva, E, Ji, L et al. (1 more author) (2018) Extremal behaviour of hitting a cone by correlated Brownian motion with drift. Stochastic Processes and their Applications, 128 (12). pp. 4171-4206. ISSN 0304-4149

Bai, L, Debicki, K, Hashorva, E et al. (1 more author) (2018) Extremes of threshold-dependent Gaussian processes. Science China Mathematics, 61 (11). pp. 1971-2002. ISSN 1674-7283

Ji, L and Robert, S (2018) Ruin problems of a two-dimensional fractional Brownian motion risk process. Stochastic Models, 34 (1). pp. 73-97. ISSN 1532-6349

Debicki, K, Hashorva, E, Ji, L orcid.org/0000-0002-7790-7765 et al. (1 more author) (2017) Comparison inequalities for order statistics of Gaussian arrays. ALEA : Latin American Journal of Probability and Mathematical Statistics, 14. pp. 93-116. ISSN 1980-0436

Liu, P and Ji, L (2017) Extremes of locally stationary chi-square processes with trend. Stochastic Processes and their Applications, 127 (2). pp. 497-525. ISSN 0304-4149

Liu, P, Zhang, C and Ji, L (2017) A note on ruin problems in perturbed classical risk models. Statistics & Probability Letters, 120. C. pp. 28-33. ISSN 0167-7152

Liu, P and Ji, L orcid.org/0000-0002-7790-7765 (2016) Extremes of chi-square processes with trend. Probability and Mathematical Statistics, 36. pp. 1-20. ISSN 0208-4147

Albin, P, Hashorva, E, Ji, L orcid.org/0000-0002-7790-7765 et al. (1 more author) (2016) Extremes and limit theorems for difference of chi-type processes. ESAIM: Probability and Statistics, 20. pp. 349-366. ISSN 1292-8100

Dȩbicki, K, Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2016) Extremes of a class of nonhomogeneous Gaussian random fields. The Annals of Probability, 44 (2). pp. 984-1012. ISSN 0091-1798

Dębicki, K, Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2016) Parisian ruin over a finite-time horizon. Science China Mathematics, 59 (3). pp. 557-572. ISSN 1674-7283

Liu, P, Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2015) On the γ-reflected processes with fBm input. Lithuanian Mathematical Journal, 55 (3). pp. 402-412. ISSN 1573-8825

Dȩbicki, K, Hashorva, E, Ji, L orcid.org/0000-0002-7790-7765 et al. (1 more author) (2015) Extremes of vector-valued Gaussian processes: Exact asymptotics. Stochastic Processes and their Applications, 125 (11). pp. 4039-4065. ISSN 0304-4149

Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2015) Extremes of a(t)-locally stationary Gaussian random fields. Transactions of the American Mathematical Society, 368 (1). pp. 1-26. ISSN 0002-9947

Dębicki, K, Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2015) Parisian ruin of self-similar Gaussian risk processes. Journal of Applied Probability, 52 (03). pp. 688-702. ISSN 0021-9002

Dȩbicki, K, Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2015) Gaussian risk models with financial constraints. Scandinavian Actuarial Journal, 2015 (6). pp. 469-481. ISSN 0346-1238

This list was generated on Sun Oct 13 11:41:23 2019 BST.